# SDR SWAA2022083037426

- Difficulty date: August 1, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 695 BL 0 CENTER SECTION 2022-418276 / [01] REPLACED ANGLE LOC. ON FLOOR STRUCTURE BS 695 BL 0 CENTER SECTION I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 273A9110 REV. A SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE LOC. ON FLOOR STRUCTURE BS 695 BL 0 CENTER SECTION I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 273A9110 REV. A SEE INDIVIDUAL SIGN-OFF BELOW.. RII ITEM
